# SDR AMTA200401294

- Difficulty date: October 19, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLOOR TRACK LIGHTING HAS SEVERAL LIGHTS OUT.  FOUND LOOSE CONNECTION AT FLOOR TRACK LIGHT INSPECTED AND SECURED.  OPERATIONS CHECK GOOD.
